Two-Dimensional Spectral Problems Containing Delta Distribution or Conjugation Conditions
Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 287 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2004_18_3-4_a7,
     author = {S. Gegovska-Zajkova and B. Jovanovic},
     title = {Two-Dimensional {Spectral} {Problems} {Containing} {Delta} {Distribution} or {Conjugation} {Conditions}},
     journal = {Mathematica balkanica},
     pages = {287},
     year = {2004},
     volume = {18},
     number = {3-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a7/}
}
TY  - JOUR
AU  - S. Gegovska-Zajkova
AU  - B. Jovanovic
TI  - Two-Dimensional Spectral Problems Containing Delta Distribution or Conjugation Conditions
JO  - Mathematica balkanica
PY  - 2004
SP  - 287
VL  - 18
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a7/
ID  - MABA_2004_18_3-4_a7
ER  - 
%0 Journal Article
%A S. Gegovska-Zajkova
%A B. Jovanovic
%T Two-Dimensional Spectral Problems Containing Delta Distribution or Conjugation Conditions
%J Mathematica balkanica
%D 2004
%P 287
%V 18
%N 3-4
%U http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a7/
%F MABA_2004_18_3-4_a7
S. Gegovska-Zajkova; B. Jovanovic. Two-Dimensional Spectral Problems Containing Delta Distribution or Conjugation Conditions. Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 287. http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a7/